# SDR REXA2016050700829

- Difficulty date: May 7, 2016
- Submitted: May 18, 2016
- Operation: Air carrier
- Aircraft: N926XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15184
- Aircraft time: 19,538 hours, 12,551 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Drag Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT VERTICAL STABILIZER FWD DRAG ANGLE IS CRACKED AT AFT END OF DRAG ANGLE.  CRACK MEASURES APPROX 1.25"" LONG.  AFT END OF FWD LT VERTICAL DRAG ANGLE WAS REPAIRED IAW GREO 690-55-31-004.
